Can't Take H Pylori Medications Due to Drug Allergies

by Sandra

I have H pylori, but I can't take the H pylori medications due to drug allergies. What if i leave untreated? My symptoms are excessive Gas and back pain after eating.

Comments for Can't Take H Pylori Medications Due to Drug Allergies

Click here to add your own comments

You Don't Need to Take Medications
by: Kerri Knox, RN

You don't necessarily need to take medications to get rid of your H pylori. If you get my book the The H Pylori Solution, you'll be given plenty of alternatives to antibiotics to treat H Pylori.

Also, gas and back pain after eating might not even necessarily be due to H pylori, but could just be poor food choices for your body. Please read my pages on Gluten Sensitivity. That could very well be your problem.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter